MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC ALLOMATRIX INJECTABLE PUTTY 1.0CC; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY INC ALLOMATRIX INJECTABLE PUTTY 1.0CC; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 86000100
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "a hair was found in the package, and the surgeon refused to use the product.Finally, a new product was used to complete the surgery.".
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: visual examination of the received product shows that the vinyl shrink wrap and the outer carton packaging got opened.Furthermore, the examination showed that a hair was lodged between the blister pack and the sealing film; however, the packaging is still completely sealed.Inspection of the received information/evidences are done or will be done, in the proceedings of the nc.Based on investigation, the root cause was attributed to a manufacturing issue.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
ALLOMATRIX INJECTABLE PUTTY 1.0CC
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23586461
Report Number3010667733-2025-01366
Device Sequence Number15779182
Product Code MQV
UDI-Device Identifier00840420133557
UDI-Public(01)00840420133557(11)250326(17)291204(21)1816708017
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040980
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number86000100
Device Lot Number1816708017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown